# SDR QXEA2012112101421

- Difficulty date: November 21, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 27,831 hours, 29,029 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBOARD ATTACH FITTING CORRODED AT STA 1.00.  REMOVED ATTACH FITTING IAW SRM 51-42-05-02-01. UPON FURTHER INVESTIGATION FOUND NO CORROSION , TOUCHED UP PRIMER IAW SRM 51-25-10-02-01.  INSTALLED FLOORBOARD ATTACH FITTING IAW SRM 51-42-05-02-01.
